U.S. doctors online nowAsk doctors free
Phoenix, AZ
A 18-year-old female asked:

On prozac 20mg. been feeling great. started wellbutrin (bupropion) few days ago. became extremely depressed among other things. could that be the problem?

1 doctor answer1 doctor weighed in
Dr. Jonathan Stoudmire
Psychiatry 22 years experience
Yes it could be: While Wellbutrin (bupropion) can be an effective antidepressant for some people, a possible side effect is an increase in depression.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.